# SDR A6WA2019062646679

- Difficulty date: June 26, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 38,497 hours, 36,544 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AW5361172704
- Condition: Gouged
- Location: Cargo Door
- Part time: 38,497 hours, 36,544 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FWD LOWER PORTION OF CARGO DOOR BEAM THAT REQUIRES FURTHER INSPECTION. CABLE GOUGED INTO BEAM IN TWO PLACES.
